sexologist-icon
Delayed periods
I am due my periods by 2.5 weeks. Around 2 weeks back I got my wisdom teeth removed and was on liquid diet for 7 days along with 1000mg of amoxicillin, paracetamol with ibuprofen. Can this be the reason for it as this is the first time I am having them Delayed. Also I will be having other wisdom tooth removed today too, will this be affecting and delaying it further???
52 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rita Bakshi
Gynecologist 31 yrs exp Delhi
You should get an USG pelvis done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.